| Model Number |
3228 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
06/01/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent a prior back surgery wherein the ipg was explanted (related manufacturer reference number: 3006705815-2021-03268).It was further revealed that the penta lead was cut and left implanted during the previous procedure.To address the issue, the lead was fully explanted and replaced via surgical intervention on a (b)(6) 2025.A new ipg was also implanted.Therapy was restored post op.
Additional Manufacturer Narrative
Date of event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.